# SDR SWIA202264529

- Difficulty date: February 1, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER PROVISIONS BOX IS CRACKED.    (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW SERVICEABLE EXTERNAL POWER PROVISION BOX, REF. DRAWING#CC670-33092 REV.A AND CRJ700 SRM 51-42-06-001-001-A01, OPS TEST GOOD AT THIS TIME. COMPLIED WITH 51-900-1002-SKY.
